Alert archive / Connecticut / Severe Thunderstorm Warnings in 2025

Severe Thunderstorm Warning 21, NWS New York, NY

July 3, 2025Greater Bridgeport Planning Region, Naugatuck Valley Planning Region, Connecticut; Putnam County, Westchester County, New York

NWS New York, NY issued this severe thunderstorm warning at Jul 3, 2025, 6:05 PM EDT for Greater Bridgeport Planning Region, Naugatuck Valley Planning Region, Connecticut; Putnam County, Westchester County, New York. It was in force for 40 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 3, 2025, 6:05 PM EDT (22:05 UTC)
Expired
Jul 3, 2025, 6:45 PM EDT
In force
40 min
Issued by
NWS New York, NY
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Greater Bridgeport Planning Region, CT, Naugatuck Valley Planning Region, CT, Putnam County, NY, Westchester County, NY

The radar

The Brookhaven radar (KOKX), 83 km from the middle of the area, began a volume at 22:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 3, 6:09 PM EDTTSTM WND DMG3 Sse Yorktown Heights, NYNY DOT reports tree down on NY 100 at Saw Mill River Road. All lanes closed. Time estimated from radar.
Jul 3, 6:28 PM EDTTSTM WND DMG2 Sse Wilton, CTTree down on wires and blocking road on Bayne Street. Time estimated by radar.
Jul 3, 6:30 PM EDTTSTM WND DMG3 N Westport, CTMultiple trees and wires down around Westport causing power outages. Time estimated by radar.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 3, 1:30 PM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Brookhaven, NY (KOKX), launched 12:00Z, 10.1 hours before the alert went out and 83 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 12:00Z on 2025-07-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 12:00Z on 2025-07-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -37 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1536 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
-37 m²/s²
0-3 km storm-relative helicity
10 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.2

Open this sounding in Storm Lab

The text

As transmitted.

719 
WUUS51 KOKX 032205
SVROKX
CTC001-009-NYC079-119-032245-
/O.NEW.KOKX.SV.W.0021.250703T2205Z-250703T2245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service New York NY
605 PM EDT Thu Jul 3 2025

The National Weather Service in Upton NY has issued a

* Severe Thunderstorm Warning for...
  Fairfield County in southern Connecticut...
  Western New Haven County in southern Connecticut...
  Northern Westchester County in southeastern New York...
  Putnam County in southeastern New York...

* Until 645 PM EDT.

* At 604 PM EDT, severe thunderstorms were located along a line
  extending from near Hopewell Junction to 6 miles east of Fishkill
  to near Fahnestock State Park to near Yorktown Heights, moving east
  at 55 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Minor hail damage to vehicles is possible. Expect wind 
           damage to trees and power lines.

* Severe thunderstorms will be near...
  Mount Kisco and Mahopac around 610 PM EDT.
  Danbury and Sherman around 615 PM EDT.
  Stamford and New Canaan around 620 PM EDT.
  Norwalk and Southbury around 625 PM EDT.
  Fairfield and Trumbull around 630 PM EDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4162 7349 4153 7345 4149 7344 4151 7339
      4149 7337 4147 7331 4149 7333 4151 7332
      4151 7323 4129 7321 4111 7331 4108 7335
      4120 7393 4143 7386 4150 7385 4153 7360
      4153 7353 4163 7352
TIME...MOT...LOC 2204Z 283DEG 46KT 4161 7375 4152 7377 4142 7378 4127
7385

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

DW
1 follow-up statement
474 
WWUS51 KOKX 032231
SVSOKX

Severe Weather Statement
National Weather Service New York NY
631 PM EDT Thu Jul 3 2025

NYC079-119-032241-
/O.CAN.KOKX.SV.W.0021.000000T0000Z-250703T2245Z/
Westchester NY-Putnam NY-
631 PM EDT Thu Jul 3 2025

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN WESTCHESTER AND
PUTNAM COUNTIES IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
southern Connecticut...and southeastern New York.

&&

LAT...LON 4149 7344 4151 7339 4149 7337 4147 7331
      4149 7333 4151 7332 4151 7323 4129 7321
      4112 7330 4115 7351 4120 7351 4121 7348
      4125 7352 4132 7352 4142 7349 4159 7348
TIME...MOT...LOC 2231Z 296DEG 42KT 4155 7341 4139 7342 4130 7345 4118
7350

$$

CTC001-009-032245-
/O.CON.KOKX.SV.W.0021.000000T0000Z-250703T2245Z/
Fairfield CT-New Haven CT-
631 PM EDT Thu Jul 3 2025

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM EDT
FOR CENTRAL FAIRFIELD AND WESTERN NEW HAVEN COUNTIES...

At 631 PM EDT, severe thunderstorms were located along a line
extending from near New Milford to Bethel to near Georgetown to near
New Canaan, moving southeast at 50 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to trees and power lines.

These severe storms will be near...
  Norwalk and Southbury around 635 PM EDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4149 7344 4151 7339 4149 7337 4147 7331
      4149 7333 4151 7332 4151 7323 4129 7321
      4112 7330 4115 7351 4120 7351 4121 7348
      4125 7352 4132 7352 4142 7349 4159 7348
TIME...MOT...LOC 2231Z 296DEG 42KT 4155 7341 4139 7342 4130 7345 4118
7350

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

DW

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New York, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 3, 3:28 PM EDT, 2 hours 37 minutes earlier.

Area forecast discussion, Jul 3, 3:28 PM EDT, 2 hours 37 minutes before
Area Forecast Discussion
National Weather Service New York NY
328 PM EDT Thu Jul 3 2025

.SYNOPSIS...
A cold front approaches and passes this afternoon into evening.
High pressure builds in behind the front tonight through Friday
night. High pressure remains in control through Sunday. A cold
front approaches from the Great Lakes on Monday, passing slowly
across the area Tuesday or even stalling in close proximity into
midweek.

&&

.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...
*Severe Thunderstorm Watch in effect for the entire area
 through 10PM.

The environment this afternoon remains primed for the potential
for severe thunderstorms. A well-mixed lower atmosphere under
mostly clear skies is allowing for ample surface heating. While
the deep mixing is allowing for a localized lowering of surface
moisture, a subtle shift in the wind from a WNW to a WSW flow
later this afternoon should allow for dew points to increase a
few degrees. Ample cool air aloft with the approach of an upper
level trough and a strong mid-level shortwave is allowing for
both moderate instability and an increasing source of synoptic
lift. Relatively strong mid and upper level flow is allowing
for shear on the order of 30-40kt this afternoon. The
combination of sufficient shear, moderate instability, and
strong synoptic forcing brings the potential for severe
thunderstorms this afternoon.

A relatively dry BL and mid-levels means that as storms develop
or approach from the west, strong to damaging wind gusts may
develop as rain-cooled air descends from any storm. This
remains the primary threat for any storms this afternoon and
evening with a secondary threat of large hail and heavy
rainfall. Despite heavy rainfall in thunderstorms, the speed at
which they will be moving should limit hydrologic issues and
any flooding threat should be fairly localized outside of any
training storms. As the sun sets and surface heating diminishes,
the intensity and ability for storms to maintain themselves
should fairly quickly weaken.

The mid-level shortwave forcing the convection this afternoon
slides overhead tonight pushing a surface cold front through.
Skies will become generally clear with NW flow brining in drier
air. Lows tonight will be in the 60s for much of the area with
some spots in the Lower Hudson Valley may drop into the upper
50s.

&&

.SHORT TERM /6 AM FRIDAY MORNING THROUGH FRIDAY NIGHT/...
*Ideal conditions are expected for Independence Day
 celebrations.

The upper-level trough axis shifts east on Friday and completely
exits east by Friday night. At the same time, an upper-level
ridge builds in from the west. At the surface, high pressure
builds in from the west Friday into Friday night, passing east
offshore.

As high pressure builds in, skies should remain mostly clear
with ample surface heating. The upper level trough still
generally over the area will limit the rising of surface
temperatures, though highs will still be seasonable, generally
in the low to middle 80s. Long Island and the NYC Metro may
actually rise into the upper 80s under a light NW flow. Lows
Friday night will be in the 60s, with interior areas possibly
dropping into the upper 50s.

&&

.LONG TERM /SATURDAY THROUGH THURSDAY/...
Key Points:

* A predominately dry weekend with increasing warmth and humidity
  through Monday.

* Unsettled conditions return Monday through Wednesday, with
 shower/thunderstorm chances each day.

The NBM was largely followed with this update with no major changes.

Good model agreement on the synoptic pattern to start the period,
with upper ridging/rising heights Saturday and Sunday. Attendant
southerly flow with sfc high pressure to the southwest will continue
to advect a more warm and humid airmass into the region, peaking on
Monday (h85 temperatures 16-18C), which would yield sfc temperatures
in the low 90s, especially away from coastal areas. There is some
question as to the amount of cloud cover that will be present, which
may inhibit heating a bit and thus the high temperatures.

Those clouds appear to be in association with a stream of moisture
advecting north into the area from an upper low off the mid-atlantic
coast. Guidance is more varied on the evolution of this system, and
its possible interaction with an upper shortwave and cold front
moving in from the Great Lakes region on Tuesday. A period of
showers and thunderstorms is thus likely Tuesday afternoon, with the
frontal boundary stalling south of the area into Wednesday.

&&

.AVIATION /20Z THURSDAY THROUGH TUESDAY/...
A cold front approaches this afternoon and moves across the area
this evening.

Mainly VFR. TSRA possible late afternoon and early evening, mainly
20Z to 00Z Fri. Any TSRA could produce brief IFR conditions and
could contain strong, gusty winds along with a wind shift to the NW-
N. A few storms could contain wind gusts around 50 kt. A few showers
may linger an hour or two behind the cold front passage.

W-WSW winds this afternoon away from the immediate coastal terminals
with wind speeds around 10 kt and gusts up to 20 kt.  SSW winds 10-
13 kt expected at KJFK, KISP, KBDR, and KGON this afternoon. Winds
may start to shift towards the W where the sea breeze has occurred
late in the afternoon before becoming NW this evening with the cold
front passage. Wind speeds weaken overnight and become light and
variable at most sites. NW winds increase Friday morning, becoming
around 10 kt in the afternoon.

 ...NY Metro (KEWR/KLGA/KJFK/KTEB) TAF Uncertainty...

Wind direction may vary from 230 to 270 at KEWR and KTEB through
23z.

Sea breeze could briefly pass across KLGA 21-22z with winds
varying between 210-230.

Timing of TSRA may be off by an hour or two. A few storms may
contain gusts around 50 kt along with a wind shift to the NW-N
possible with any TSRA.

A few showers may linger after 00z, but should have limited impact
on ceilings and visibilities.

.OUTLOOK FOR 18Z FRIDAY THROUGH MONDAY...

Friday Afternoon: VFR. Occasional NW wind gusts G15-18 kt possible.

Friday night through Saturday night: VFR.

Sunday: VFR. SSW gusts up to 20 kt possible Sunday afternoon.

Monday-Tuesday: Mainly VFR. Chance of afternoon and evening showers
and thunderstorms.

Detailed information, including hourly TAF wind component forecasts,
can be found at: https:/www.weather.gov/zny/n90

&&

.MARINE...
Sub-SCA conditions are expected on all waters under a weak pressure
gradient through Friday night. Tstms may pose a hazard of strong
winds, lightning, heavy rain, and locally rough seas this
afternoon and this evening.

Sub-SCA conditions are expected this weekend into early next week.
Southerly flow on the ocean waters Sunday into Monday will feature
G15-20kt with seas generally around 3 ft, possibly as 4 ft late
Monday.

&&

.HYDROLOGY...
No widespread hydrologic impacts anticipated through the middle
of next week.

&&

.TIDES/COASTAL FLOODING...
A lingering southerly swell of 2-3 ft 6-7s will produce a moderate
rip current risk on Thursday, and low on Friday. Surf looks to be
around 2-3 ft Thursday and around 2 ft on Friday.

&&

.OKX WATCHES/WARNINGS/ADVISORIES...
CT...None.
NY...None.
NJ...None.
MARINE...None.

&&

SYNOPSIS...DBR/MW
NEAR TERM...MW
SHORT TERM...MW
LONG TERM...DBR
AVIATION...DS
MARINE...DBR/MW
HYDROLOGY...DBR/MW
TIDES/COASTAL FLOODING...
Hazardous weather outlook, Jul 3, 1:41 PM EDT, 4 hours 24 minutes before
Hazardous Weather Outlook
National Weather Service New York NY
141 PM EDT Thu Jul 3 2025

CTZ005>012-NJZ002-004-006-103>108-NYZ067>075-078>081-176>179-041745-
Northern Fairfield-Northern New Haven-Northern Middlesex-
Northern New London-Southern Fairfield-Southern New Haven-
Southern Middlesex-Southern New London-Western Passaic-
Eastern Passaic-Hudson-Western Bergen-Eastern Bergen-Western Essex-
Eastern Essex-Western Union-Eastern Union-Orange-Putnam-Rockland-
Northern Westchester-Southern Westchester-New York (Manhattan)-Bronx-
Richmond (Staten Island)-Kings (Brooklyn)-Northwest Suffolk-
Northeast Suffolk-Southwest Suffolk-Southeast Suffolk-
Northern Queens-Northern Nassau-Southern Queens-Southern Nassau-
141 PM EDT Thu Jul 3 2025

...SEVERE THUNDERSTORM WATCH 484 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for southern Connecticut,
northeast New Jersey and southeast New York.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

No hazardous weather is expected at this time that would meet NWS
warning criteria.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

&&

This Hazardous Weather Outlook provides a summary of potential
widespread hazardous weather events that may reach NWS warning
criteria. Most long fused NWS watches, warnings, and advisories in
effect are highlighted.

Please refer to the latest NWS forecasts for weather not meeting NWS
warning criteria.

ANZ331-332-335-338-340-345-041745-
Long Island Sound East of New Haven CT/Port Jefferson NY to the
Mouth of the Connecticut River-
Long Island Sound East of the Mouth of the Connecticut River-
Long Island Sound West of New Haven CT/Port Jefferson NY-
New York Harbor-Peconic and Gardiners Bays-
South Shore Bays from Jones Inlet through Shinnecock Bay-
141 PM EDT Thu Jul 3 2025

...SEVERE THUNDERSTORM WATCH 484 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for Atlantic coastal waters.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

No hazardous weather is expected at this time that would meet NWS
warning criteria.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

&&

This Hazardous Weather Outlook provides a summary of potential
widespread hazardous weather events that may reach NWS warning
criteria. Most long fused NWS watches, warnings, and advisories in
effect are highlighted.

Please refer to the latest NWS forecasts for weather not meeting NWS
warning criteria.

ANZ350-353-355-041745-
Moriches Inlet NY to Montauk Point NY out 20 nm-
Fire Island Inlet NY to Moriches Inlet NY out 20 nm-
Sandy Hook NJ to Fire Island Inlet NY out 20 nm-
141 PM EDT Thu Jul 3 2025

This Hazardous Weather Outlook is for Atlantic coastal waters.

.DAY ONE...This afternoon and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

No hazardous weather is expected at this time that would meet NWS
warning criteria.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

&&

This Hazardous Weather Outlook provides a summary of potential
widespread hazardous weather events that may reach NWS warning
criteria. Most long fused NWS watches, warnings, and advisories in
effect are highlighted.

Please refer to the latest NWS forecasts for weather not meeting NWS
warning criteria.

In the hours before

Local storm report, Jul 3, 5:43 PM EDT, 22 minutes before
Preliminary Local Storm Report
National Weather Service New York NY
543 PM EDT Thu Jul 3 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0543 PM     Tstm Wnd Dmg     1 NNE Chester           41.37N 74.27W
07/03/2025                   Orange             NY   Law Enforcement

            Tree on wires.

&&
Local storm report, Jul 3, 5:48 PM EDT, 17 minutes before
Preliminary Local Storm Report
National Weather Service New York NY
548 PM EDT Thu Jul 3 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0537 PM     Tstm Wnd Dmg     1 S Goshen              41.39N 74.33W
07/03/2025                   Orange             NY   Fire Dept/Rescue

            Corrects previous tstm wnd dmg report from 1
            S Goshen. Tree and wires down.

&&
Local storm report, Jul 3, 5:51 PM EDT, 14 minutes before
Preliminary Local Storm Report
National Weather Service New York NY
551 PM EDT Thu Jul 3 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0546 PM     Tstm Wnd Dmg     Goshen                  41.40N 74.33W
07/03/2025                   Orange             NY   Fire Dept/Rescue

            Wires down.

&&
Local storm report, Jul 3, 5:54 PM EDT, 11 minutes before
Preliminary Local Storm Report
National Weather Service New York NY
554 PM EDT Thu Jul 3 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0550 PM     Tstm Wnd Dmg     2 W Trumbull            41.26N 73.25W
07/03/2025                   Fairfield          CT   Fire Dept/Rescue

            Large tree and power lines down on Merrimac
            Drive.

&&
Local storm report, Jul 3, 5:56 PM EDT, 9 minutes before
Preliminary Local Storm Report
National Weather Service New York NY
556 PM EDT Thu Jul 3 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0550 PM     Tstm Wnd Dmg     Maybrook                41.48N 74.22W
07/03/2025                   Orange             NY   Fire Dept/Rescue

            Wires on house.

&&
Local storm report, Jul 3, 5:59 PM EDT, 6 minutes before
Preliminary Local Storm Report
National Weather Service New York NY
559 PM EDT Thu Jul 3 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0550 PM     Tstm Wnd Dmg     2 SE Trumbull           41.24N 73.18W
07/03/2025                   Fairfield          CT   Fire Dept/Rescue

            *** 1 INJ ***
            Tree down on vehicle with occupants inside
            on White Plains Road at Merritt Parkway. One
            injury reported.

&&

The office that day

Everything else NWS New York, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 3, 5:24 PM EDTSpecial Weather StatementOKX36 min
Jul 3, 5:33 PM EDTSevere Thunderstorm WarningOKXGreater Bridgeport Planning Region, Naugatuck Valley Planning Region42 min
Jul 3, 6:24 PM EDTSevere Thunderstorm WarningOKXLower Connecticut River Valley Planning Region, Naugatuck Valley Planning Region, Southeastern Connecticut Planning Region51 min
Jul 3, 6:28 PM EDTSpecial Weather StatementOKX47 min
Jul 3, 6:33 PM EDTSpecial Weather StatementOKX27 min
Jul 3, 6:45 PM EDTSpecial Weather StatementOKX15 min
Jul 3, 7:01 PM EDTSpecial Weather StatementOKX29 min
Jul 3, 7:13 PM EDTSpecial Weather StatementOKX47 min
Jul 3, 7:26 PM EDTSpecial Weather StatementOKX19 min
Jul 3, 3:53 PM EDTSevere Thunderstorm WarningOKXRockland, Westchester67 min
Jul 3, 4:48 PM EDTSpecial Weather StatementOKXOrange42 min
Jul 3, 5:01 PM EDTSevere Thunderstorm WarningOKXOrange, Putnam, Rockland, Westchester59 min
Jul 3, 5:47 PM EDTSevere Thunderstorm WarningOKXRichmond43 min
Jul 3, 5:51 PM EDTSpecial Marine WarningOKX39 min
Jul 3, 6:07 PM EDTSpecial Marine WarningOKX68 min
Jul 3, 6:14 PM EDTSpecial Marine WarningOKX61 min
Jul 3, 6:38 PM EDTSpecial Marine WarningOKX67 min
Jul 3, 6:40 PM EDTSpecial Marine WarningOKX65 min
Jul 3, 6:43 PM EDTSpecial Weather StatementOKXSuffolk62 min
Jul 3, 7:22 PM EDTSpecial Marine WarningOKX38 min

Nearby

Severe Thunderstorm Warnings in Connecticut, 2025Severe Thunderstorm Warnings in New York, 2025Every severe thunderstorm warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.